# SDR SWIA201641974

- Difficulty date: February 17, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 33,260 hours, 27,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, AFT DOOR FORMER CORRODED INTERIOR SIDE VISIBLE LOOKING THROUGH PANEL 832GR.  REPLACED PAX DOOR AFT FORMER, IAW SRM.  LEAK CK GOOD.
